# SDR UALA2010072702693

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,755 hours, 20,493 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FWD LAV SERVICE PANEL.  FWD LAV SERVICE PANEL AFT INBD CORNER SEPARATED FROM FUSELAGE.  INSPECTED INTERIOR AND FOUND INTERNAL STRUCTURE OF SERVICE PANEL CORRODED.   NDT ON EXTERNAL SKIN SHOWS EXCESSIVE MAT LOSS DUE TO CORR RMVL. MAPPING AREA TO FORWARD TO EG. HAVE NEW PAN, MFG'G CLIPS TO INSTALL.   REPAIRED IAW C7 TO WU L0364H.
